default-icon
Weakness in diabetes
My father has diabetes and he is taking IME 9 ,That is an ayurvedic medicine and we saw its advertisement on TV and placed the order Since he started taking IME 9 ,,he didn't feel need to take medicine given by doctor Problm is that he is getting weak so I feel doubt on that ime 9 Is it because of IME 9
292 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Namaste. Sincere request don't self medicate in any condition even if it's Ayurvedic. We treat according to Tridosha. Same disease in different individual....The treatment is different depending on doshas and prakriti. So better consult a good Ayurvedic doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+146
Chat with a doctor
Online now
Hello Madam, Please I don't the From how many year your father had diabetes or what medicenes he was taking before or is he was taking insulin, how is his digestion , so need to consult Ayurvedic physician & do pulse diagnosis. He not having problem due to ime 9 , there may be other reasons for that you need to consult
Next Steps
please consult Ayurvedic physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please don't take any medicine without physician advice. There are various reasons for weakness hence please consult to ayurvedic physician soon.
Next Steps
Visit Ayurvedic Panchkarma Clinic with previous investigation reports.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.